# SDR CA030421001

- Difficulty date: April 16, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 44,040 hours
- Engine: Ge CF680C2A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: AE7060322
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH WHEN GEAR SELECTEDDOWNGREEN HYDRAULIC SYSTEM QUANTITY DROPPED TO NEARLY ZERO .DURING INVESTIGATION FOUND THE HYDRAULIC DOWN LINE RUPTURED AT THE UPPER RIGHT HAND MAIN LANDING GEAR SWIVEL AREA. LINE WAS REPLACED AND SYSTEM TESTED SERVICEABLE. A CAMPAIGN HAS BEEN INITIATED TO REPLACE ALL FLEX HYDRAULIC LINES AT THE UPPER MAIN LANDING GEAR TRUNNION AREA AT NEXT A CHECK VISIT ON ALL A-310 AIRCRAFT. ALSO NEW LINES WILL BE A TIME CONTROL ITEM.
